A. Alonso-ayuso, L. F. Escudero, and M. T. Ortuño, BFC, A branch-and-fix coordination algorithmic framework for solving some types of stochastic pure and mixed 0???1 programs, European Journal of Operational Research, vol.151, issue.3, pp.503-519, 2003.
DOI : 10.1016/S0377-2217(02)00628-8

C. Corchero, E. Mijangos, and F. J. Heredia, A new optimal electricity market bid model solved through perspective cuts. Top, published online, 2011.

L. F. Escudero, M. Garín, M. Merino, and G. Pérez, A general algorithm for solving two-stage stochastic mixed 0???1 first-stage problems, Computers & Operations Research, vol.36, issue.9, pp.2590-2600, 2009.
DOI : 10.1016/j.cor.2008.11.011

L. F. Escudero, M. Garín, M. Merino, and G. Pérez, An algorithmic framework for solving large-scale multistage stochastic mixed 0???1 problems with nonsymmetric scenario trees, Computers & Operations Research, vol.39, issue.5, pp.1133-1144, 2012.
DOI : 10.1016/j.cor.2011.06.021

A. Frangioni and C. Gentile, Perspective cuts for a class of convex 0???1 mixed integer programs, Mathematical Programming, vol.22, issue.2, pp.225-236, 2006.
DOI : 10.1007/s10107-005-0594-3

F. J. Heredia, C. Corchero, and E. Mijangos, Solving electricity market quadratic problems by Branch and Fix Coordination methods, 2011.

G. Laporte and F. Louveaux, -Shaped Algorithm for the Capacitated Vehicle Routing Problem with Stochastic Demands, Operations Research, vol.50, issue.3, pp.415-423, 2002.
DOI : 10.1287/opre.50.3.415.7751

URL : https://hal.archives-ouvertes.fr/halshs-00109707

S. Sen and H. Sherali, Decomposition with branch-and-cut approaches for twostage stochastic mixed-integer programming, Mathematical Programming Series A, vol.105, pp.203-223, 2006.

H. D. Sherali and B. M. Fraticelli, A modification of Bender's decomposition algorithm for discrete subproblems: an approach for stochastic programs with integer recourse, Journal of Global Optimization, vol.22, issue.1/4, pp.319-342, 2002.
DOI : 10.1023/A:1013827731218

R. J. Wets and -. , Programming Under Uncertainty: The Equivalent Convex Program, SIAM Journal on Applied Mathematics, vol.14, issue.1, pp.89-105, 1966.
DOI : 10.1137/0114008